# SDR HNAA9900010

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL, P/N 85330507-106, ON UPPER LEVEL .012 DEEP AT FRAME STATION X488.  REPLACED SEAT RAIL.  CORROSION ON SEAT RAIL, P/N 85320490-133, BETWEEN STATIONS X242 AND X264 BETWEEN .010 AND .015.  REPAIRED AS NECESSARY.  CORROSION ON SEAT RAIL, P/N 85320490-135, AT FRAME 330 .020 AND .023 DEEP.  REPAIRED AS NECESSARY.  CORROSION ON SEAT RAIL, P/N 85320701-115, ALONG LENGTH OF RAIL BETWEEN .006 AND .028 DEEP.  REPLACED RAIL.  CORROSION ON SEAT RAIL, P/N 85320701-117, ALONG LENGTH OF RAIL BETWEEN .012  AND .024 DEEP.  REPLACED RAIL.
